MathSciNet Relay Station
MathSciNet bibliographic data
MR1990027 (2004d:60142) 60H07 (65C30)
Malliavin, Paul; Thalmaier, Anton Numerical error for SDE: asymptotic expansion and hyperdistributions. C. R. Math. Acad. Sci. Paris 336 (2003), no. 10, 851–856.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement